# SDR REXA2022101702278

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 20,321 hours, 14,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH67032172
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE FLOOR SILL AT F.S. 310.00 CORRODED	COMPLIED WITH REO 690-53-21-1549 REV -- DATED 2022-10-03
